# SDR 2002FA0001294

- Difficulty date: November 13, 2002
- Submitted: November 13, 2002
- Operation: General aviation
- Aircraft: N84HY
- Make and model: Aviat A-1B
- Aircraft serial: 2184
- Aircraft time: 259 hours
- Engine: Lyc O360*
- Engine time: 259 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Separated
- Location: Engine Fuel Sys
- Part time: 259 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SUPPLY PRIMER LINE SEPARATED FROM TEE FITTING AT BACK OF ENGINE.  DISCOVERED DURING ATTEMPT AT COLD ENGINE STARTING.  NOTICED DIFFICULTY IN STARTING AND FUEL SMELL.  OPENED COWLING TO DISCOVER PRIMER LINE SEPARATED.
